Thunder's Place

The big penis and mens' sexual health source, increasing penis size around the world.



Hey. I just finished PEing and after 9 times ( for 30sec) of stretching I saw a red spot on my dicks head!!
Afther that I jelqed and kegel.So.. What am I suppose to do about that red spot.. Should I stop my PE? Can I masturbate? Help!

Btw after those 2 days of PE I swear to god I can see results ,but my penis just doesn’t feel the same I can’t explain it but theres something strange!

Thanks ,westla.Those threads helped me , but I still don’t know - can I masturbate or not?

Yes you can, but give it a rest for a bit. Maybe a day or so. Newbie routine says 2 days on 1 day off. They should go away. Until then, use your head. Both of them.

Oct. 07 : BPEL 6.5" EG 5.5" Nov. 07: BPEL 6.875" EG 5.5''

Goal NBPEL 7.0 EG 6.0"

Use the right HEAD when doing exercises! And smile!

Similar Threads 
ThreadStarterForumRepliesLast Post
Having problems 3.5 weeks into newbie routineSnowflamePenis Enlargement Basics810-11-2007 03:22 AM
What would you take for erection problems Viagra or penis pills (Vig-rx)?mike2002Male Supplements1709-10-2007 11:54 PM
Urination and Ejaculation problemsZombi3Injuries and Treatments102-27-2005 07:01 PM

All times are GMT. The time now is 11:43 PM.